# SDR 60064

- Difficulty date: March 28, 2004
- Submitted: April 22, 2004
- Operation: Air carrier
- Aircraft: N133YV
- Make and model: Beech 1900D
- Aircraft serial: UE133
- Aircraft time: 17,316 hours, 25,175 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 1293640455
- Part serial: 322G94
- Condition: False Activation
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON TAXI FIRE WARNING WAS INDICATED AT NR 2 ENGINE FOR APPROX 20 SECONDS THEN NORMAL. NO FIRE NOTICED BY CREW. RETURNED TO GATE WITH NO FURTHER INCIDENT. R&R'D FIRE DETECT/CONTROL BOX&A-319 PCB.
